Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 982753, 16 pages
http://dx.doi.org/10.1155/2013/982753
Research Article

Estimates for Unimodular Multipliers on Modulation Hardy Spaces

1Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China
2Department of Mathematics, University of Wisconsin-Milwaukee, Milwaukee, WI 53201, USA
3School of Science, Hangzhou Dianzi University, Hangzhou 310016, China

Received 23 November 2012; Accepted 23 January 2013

Academic Editor: Baoxiang Wang

Copyright © 2013 Jiecheng Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Miyachi, F. Nicola, S. Rivetti, A. Tabacco, and N. Tomita, “Estimates for unimodular Fourier multipliers on modulation spaces,” Proceedings of the American Mathematical Society, vol. 137, no. 11, pp. 3869–3883, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  2. H. G. Feichtinger, “Modulation spaces on locally compact abelian groups,” Tech. Rep., University of Vienna, 1983. View at Google Scholar
  3. M. Krishna, R. Radha, and S. Thangavelu, Eds., Wavelets and Their Applications, Allied Publishers, New Delhi, India, 2003.
  4. H. G. Feichtinger, “Modulation spaces: looking back and ahead,” Sampling Theory in Signal and Image Processing, vol. 5, no. 2, pp. 109–140, 2006. View at Google Scholar · View at MathSciNet
  5. K. Gröchenig, Foundations of Time-Frequency Analysis, Applied and Numerical Harmonic Analysis, Birkhäuser, Boston, Mass, USA, 2001. View at MathSciNet
  6. J. Sjöstrand, “An algebra of pseudodifferential operators,” Mathematical Research Letters, vol. 1, no. 2, pp. 185–192, 1994. View at Google Scholar · View at MathSciNet
  7. J. Toft, “Continuity properties for modulation spaces, with applications to pseudo-differential calculus. II,” Annals of Global Analysis and Geometry, vol. 26, no. 1, pp. 73–106, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  8. A. Bényi and K. A. Okoudjou, “Local well-posedness of nonlinear dispersive equations on modulation spaces,” Bulletin of the London Mathematical Society, vol. 41, no. 3, pp. 549–558, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. Bényi, K. Gröchenig, K. A. Okoudjou, and L. G. Rogers, “Unimodular Fourier multipliers for modulation spaces,” Journal of Functional Analysis, vol. 246, no. 2, pp. 366–384, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  10. E. Cordero and F. Nicola, “Remarks on Fourier multipliers and applications to the wave equation,” Journal of Mathematical Analysis and Applications, vol. 353, no. 2, pp. 583–591, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. Chen, D. Fan, and L. Sun, “Asymptotic estimates for unimodular Fourier multipliers on modulation spaces,” Discrete and Continuous Dynamical Systems A, vol. 32, no. 2, pp. 467–485, 2012. View at Google Scholar · View at MathSciNet
  12. L. Sun, “Mixed norm estimates on modulation spaces for certain unimodular multipliers,” Panamerican Mathematical Journal, vol. 21, no. 2, pp. 75–90, 2011. View at Google Scholar · View at MathSciNet
  13. B. Wang, L. Zhao, and B. Guo, “Isometric decomposition operators, function spaces Ep,qλ and applications to nonlinear evolution equations,” Journal of Functional Analysis, vol. 233, no. 1, pp. 1–39, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  14. B. Wang and H. Hudzik, “The global Cauchy problem for the NLS and NLKG with small rough data,” Journal of Differential Equations, vol. 232, no. 1, pp. 36–73, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  15. N. Tomita, “Unimodular Fourier multipliers on modulation spaces Mp,q for 0<p<1,” in Harmonic Analysis and Nonlinear Partial Differential Equations, RIMS Kkyroku Bessatsu, B18, pp. 125–131, Research Institute for Mathematical Sciences (RIMS), Kyoto, Japan, 2010. View at Google Scholar · View at MathSciNet
  16. J. Chen and D. Fan, “Estimates for wave and Klein-Gordon equations on modulation spaces,” Science China, vol. 55, no. 10, pp. 2109–2123, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. B. Wang and C. Huang, “Frequency-uniform decomposition method for the generalized BO, KdV and NLS equations,” Journal of Differential Equations, vol. 239, no. 1, pp. 213–250, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  18. B. Wang, C. Hao, and C. Huo, Harmonic Analysis Methods for Nonlinear Evolution Equations, World Scientific, 2011.
  19. E. M. Stein, Beijing Lectures in Harmonic Analysis, Annals of Mathematics Studies, vol. 112, Princeton University Press, Princeton, NJ, USA, 1982.
  20. H. Triebel, Theory of Function Spaces, vol. 78 of Monographs in Mathematics, Birkhäuser, Basel, Switzerland, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  21. A.-P. Calderón and A. Torchinsky, “Parabolic maximal functions associated with a distribution. II,” Advances in Mathematics, vol. 24, no. 2, pp. 101–171, 1977. View at Google Scholar · View at MathSciNet
  22. M. Kobayashi, “Modulation spaces Mp,q for 0<p,q,” Journal of Function Spaces and Applications, vol. 4, no. 3, pp. 329–341, 2006. View at Google Scholar · View at MathSciNet
  23. S. Wainger, “Special trigonometric series in k-dimensions,” Memoirs of the American Mathematical Society, vol. 59, article 102, 1965. View at Google Scholar · View at MathSciNet
  24. A. Miyachi, “On some singular Fourier multipliers,” Journal of the Faculty of Science, vol. 28, no. 2, pp. 267–315, 1981. View at Google Scholar · View at MathSciNet